# SDR REXA201100999

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,474 hours, 6,874 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SSCU 1 FAULT SSCU 2 FAULT.  PERFORMED CYCLING OF CBP-1 F1, CBP-2 F1, R3 & R4 IAW FIM 27-61-00.  PERFORMED SPOST NR 2 IAW AMM 27-61-05.  OPS CHECK GOOD.  OK FOR SVC.
